Taut two-dimensional singularities. (English) Zbl 0281.32010


32S45 Modifications; resolution of singularities (complex-analytic aspects)
32Sxx Complex singularities
Full Text: DOI EuDML


[1] Artin, M.: On isolated rational singularities of surfaces. Amer. J. Math.88, 129-136 (1966). · Zbl 0142.18602
[2] Brieskorn, E.: Rationale Singularitäten komplexer Flächen. Inv. math.4, 336-358 (1967/68). · Zbl 0219.14003
[3] Grauert, H.: Über Modifikationen und exzeptionelle analytische Mengen. Math. Ann.146, 331-368 (1962). · Zbl 0173.33004
[4] Hironaka, H.: Resolution of singularities of an algebraic variety over a field of characteristic zero: I, II. Ann. Math.79, 109-326 (1964). · Zbl 0122.38603
[5] Hirzebruch, F.: Über vierdimensionale Riemannschen Flächen mehrdeutiger analytischer Funktionen von zwei komplexen Veränderlichen. Math. Ann.126, 1-22 (1953). · Zbl 0093.27605
[6] Hirzebruch, F.: Differentiable Manifolds and Quadratic Forms. Department of Mathematics, University of California, Berkeley 1962. · Zbl 0108.36401
[7] Hirzebruch, F.: The Hilbert modular group, resolution of the singularities at the cusps and related problems. Sem. N. Bourbaki, Exp. 396 (1970/71). · Zbl 0232.10017
[8] Hirzebruch, F.: The Hilbert modular group and some algebraic surfaces. (To appear). · Zbl 0282.14010
[9] Laufer, H.: Normal Two-dimensional Singularities. Ann. Math. Studies 71, Princeton, N.J.: Princeton University Press 1971. · Zbl 0245.32005
[10] Laufer, H.: Deformations of resolutions of two-dimensional singularities. Proc. of Rice Conference on Complex Analysis 1972. (To appear). · Zbl 0281.32009
[11] Mumford, D.: The topology of normal singularities of an algebraic surface and a criterion for simplicity. Inst. des Hautes Etudes Scientifiques. Publ. Math., No.9, 5-22 (1961). · Zbl 0108.16801
[12] Tjurina, G.: The rigidity of rationally contractible curves on a surface (Russian) Izv. Akad. Nauk. SSSR Ser. Mat.32, 943-970 (1968).
[13] Wagreich, P.: Elliptic singularities of surfaces. Amer. J. Math.92, 419-454 (1970). · Zbl 0204.54501
[14] Wagreich, P.: Singularities of complex surfaces with solvable local fundamental group. Topology11, 51-72 (1972). · Zbl 0219.57028
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.